# SDR CALA2018110502307

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 77,623 hours, 19,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0371) CORROSION ON RIGHT FWD OVERWING EXIT DOOR SUPPO RT CHANNEL. REF VTSAA NR 0027751. BLENDED CORROSION AT RH FWD OVERWING EXIT DOOR SUPPORT CHANNEL A ND FOUND DIMENSIONS D=.025 W=1 L=2 TO BE OUT OF LIMITS IAW B757- 2 SRM 52-20-02 AD1 FIG 101 REMOVED AND REPLACED SUPPORT CHANNEL IAW DWG 414N1003 AND B757-2 SRM 51-40-02 PAR 4,5 AND 7. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON VTSAA NR 00 27751 WORK ACCOMPLISHED BY V906232 AND INSPECTED BY V892744. INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V892744
